Posted by: Butterfly1982 | 2010-08-27


I''ve recently changed from Wellbutrin 150mg SR to 300mg XL. Am experiencing hectic headaches and concentration seems a bit affected.

Nowhere can I find information on WHY Wellbutrin causes headaches or side effects. I know its a chemical but am I actually doing my body harm by using it? I have been depressed for a very long time and Wellbutrin 150mg has worked wonders for me but I don''t want to keep on using it if its messing up my body?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

You might have a sensitivity reaction to Wellbutrin on the increased dose of 300mg. I do however, suggest that you continue with the Wellbutrin 150mg SR for at least a period of 6 months. Thereafter, you can slowly discontinue using Wellbutrin.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.